MAUDE Adverse Event Report: COOK INC DRAINAGE BAG CONNECTOR CONNECTING TUBE; GCD CONNECTOR, CATHETER

COOK INC DRAINAGE BAG CONNECTOR CONNECTING TUBE; GCD CONNECTOR, CATHETER
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3- customer(person): occupation: assistant director logistics and inventory.G4 ¿ pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that a hair-like fiber was found in the sterile packaging of a drainage bag connector connecting tube.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding event details has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b3 - date of event: the date of event was either (b)(6) 2023 or (b)(6) 2023.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation-evaluation it was reported to cook that foreign matter was discovered in a sealed unopened package containing a cook drainage bag connector connecting tube rpn: ctu14.0-30-st.Reviews of documentation including the complaint history, device history record (dhr) and quality control procedures, as well as a visual inspection of the returned device, were conducted during the investigation.Two unopened devices were returned to cook for investigation.A fiber like material was found in one of the packages.There was no foreign matter in the second package.The information provided upon review of the returned device indicates the device was manufactured out of specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot revealed no recorded nonconformances relevant to the failure mode.Four other lots for this device had relevant nonconformances, but all nonconforming products were reworked or scrapped per quality control.Cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in the field.Based on the information provided, inspection of the returned device, and the results of the investigation, a definitive root cause was identified as a manufacturing deficiency.The risk assessment for this failure mode was reviewed, and no action is required.The appropriate personnel were notified, and cook will continue to monitor for similar complaints.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
DRAINAGE BAG CONNECTOR CONNECTING TUBE
Common Device Name
GCD CONNECTOR, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key18426467
Report Number1820334-2024-00001
Device Sequence Number15389437
Product Code GCD
UDI-Device Identifier00827002022782
UDI-Public(01)00827002022782(17)260914(10)15656723
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/14/2026
Device Model NumberN/A
Device Catalogue NumberCTU14.0-30-ST
Device Lot Number15656723
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/16/2024
03/21/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date01/19/2024
04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown